Alert archive / Florida / Coastal Flood Statements in 2015
Coastal Flood Statement 8, NWS Key West, FL
NWS Key West, FL issued this coastal flood statement at Oct 7, 2015, 9:48 PM EDT for Monroe County, Florida. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- Oct 7, 2015, 9:48 PM EDT (01:48 UTC)
- Expired
- Oct 13, 2015, 6:00 AM EDT
- In force
- 5 days
- Issued by
- NWS Key West, FL
County Monroe County, FL
The radar
The Miami radar (KAMX), 51 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Key West, FL (KEYW), launched 00:00Z, 1.8 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 425 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 936 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
544 WHUS42 KKEY 080148 CFWKEY COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 948 PM EDT WED OCT 7 2015 FLZ076-081000- /O.CON.KKEY.CF.Y.0002.000000T0000Z-151008T1000Z/ MONROE UPPER KEYS- 948 PM EDT WED OCT 7 2015 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT... * COASTAL FLOODING...HIGHER THAN PREDICTED TIDAL LEVELS WILL LEAD TO COASTAL FLOODING OF LOW-LYING AREAS IN THE UPPER FLORIDA KEYS TONIGHT AND THURSDAY. * TIMING...WATER LEVELS OF AROUND ONE FOOT ABOVE NORMAL WILL PERSIST IN THE UPPER FLORIDA KEYS...ESPECIALLY ALONG PORTIONS OF FLORIDA BAY...INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS. WATER LEVELS NOW ARE TRENDING VERY SLOWLY DOWNWARD. ADDITIONAL SLOW DECREASES IN WATER LEVEL ARE EXPECTED THROUGH FRIDAY. * IMPACTS...THE PRIMARY HAZARD WILL BE FLOODING OF THE LOWEST ELEVATION STREETS. SOME STORM DRAINS WILL OVERFLOW...AND SOME DOCKS AND SEAWALLS WILL BE OVER-TOPPED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT TIDES WILL GENERATE SALTWATER FLOODING OF LOW-LYING AREAS. DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. && $$ FLZ077-078-081000- /O.NEW.KKEY.CF.S.0008.151008T0148Z-151008T1000Z/ MONROE MIDDLE KEYS-MONROE LOWER KEYS- 948 PM EDT WED OCT 7 2015 ...HIGHER THAN NORMAL TIDES PERSIST IN THE LOWER AND MIDDLE KEYS... * COASTAL FLOODING...MINOR COASTAL FLOODING IS POSSIBLE IN LOW-LYING AREAS OF THE LOWER AND MIDDLE FLORIDA KEYS DURING THE NEXT HIGHER HIGH TIDE LATER TONIGHT AND EARLY THURSDAY. * TIMING...THE NEXT HIGHER HIGH TIDE WILL OCCUR IN LOWER AND MIDDLE KEYS COMMUNITIES BETWEEN 400 AM AND 800 AM EDT THURSDAY. * IMPACTS...MINOR FLOODING OF LOW-LYING STREETS AND LOTS IS EXPECTED MAINLY FROM A FEW HOURS BEFORE TO A FEW HOURS AFTER THE HIGHER HIGH TIDE LATE TONIGHT AND EARLY THURSDAY. $$ KASPER
12 follow-up statements
189 WHUS42 KKEY 080949 CFWKEY COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 549 AM EDT THU OCT 8 2015 FLZ076-081800- /O.EXT.KKEY.CF.Y.0002.000000T0000Z-151008T2200Z/ MONROE UPPER KEYS- 549 AM EDT THU OCT 8 2015 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT FOR UPPER KEYS... * COASTAL FLOODING...HIGHER THAN PREDICTED TIDAL LEVELS WILL LEAD TO COASTAL FLOODING OF LOW-LYING AREAS IN THE UPPER FLORIDA KEYS TONIGHT AND THURSDAY. * TIMING...WATER LEVELS OF AROUND ONE FOOT ABOVE NORMAL WILL PERSIST IN THE UPPER FLORIDA KEYS...ESPECIALLY ALONG PORTIONS OF FLORIDA BAY...INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS. WATER LEVELS NOW ARE TRENDING VERY SLOWLY DOWNWARD. ADDITIONAL SLOW DECREASES IN WATER LEVEL ARE EXPECTED THROUGH FRIDAY. * IMPACTS...THE PRIMARY HAZARD WILL BE FLOODING OF THE LOWEST ELEVATION STREETS. SOME STORM DRAINS WILL OVERFLOW...AND SOME DOCKS AND SEAWALLS WILL BE OVER-TOPPED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT TIDES WILL GENERATE SALTWATER FLOODING OF LOW-LYING AREAS. DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. && $$ FLZ077-078-081800- /O.EXT.KKEY.CF.S.0008.000000T0000Z-151008T2200Z/ MONROE MIDDLE KEYS-MONROE LOWER KEYS- 549 AM EDT THU OCT 8 2015 ...HIGHER THAN NORMAL TIDES PERSIST IN THE LOWER AND MIDDLE KEYS... * COASTAL FLOODING...MINOR COASTAL FLOODING IS POSSIBLE IN LOW- LYING AREAS OF THE LOWER AND MIDDLE FLORIDA KEYS DURING THE NEXT HIGHER HIGH TIDE LATER TONIGHT AND EARLY THURSDAY. * TIMING...THE NEXT HIGHER HIGH TIDE WILL OCCUR IN LOWER AND MIDDLE KEYS COMMUNITIES BETWEEN 600 AM AND 1000 AM EDT TODAY. * IMPACTS...MINOR FLOODING OF LOW-LYING STREETS AND LOTS IS EXPECTED MAINLY FROM A FEW HOURS BEFORE TO A FEW HOURS AFTER THE HIGHER HIGH TIDE EARLY TODAY. $$
526 WHUS42 KKEY 080949 CCA CFWKEY COASTAL HAZARD MESSAGE...CORRECTED NATIONAL WEATHER SERVICE KEY WEST FL 549 AM EDT THU OCT 8 2015 FLZ076-081800- /O.COR.KKEY.CF.Y.0002.000000T0000Z-151008T2200Z/ MONROE UPPER KEYS- 549 AM EDT THU OCT 8 2015 CORRECTED FIRST BULLET ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT FOR UPPER KEYS... * COASTAL FLOODING...HIGHER THAN PREDICTED TIDAL LEVELS WILL LEAD TO COASTAL FLOODING OF LOW-LYING AREAS IN THE UPPER FLORIDA KEYS TODAY INTO TONIGHT. * TIMING...WATER LEVELS OF AROUND ONE FOOT ABOVE NORMAL WILL PERSIST IN THE UPPER FLORIDA KEYS...ESPECIALLY ALONG PORTIONS OF FLORIDA BAY...INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS. WATER LEVELS NOW ARE TRENDING VERY SLOWLY DOWNWARD. ADDITIONAL SLOW DECREASES IN WATER LEVEL ARE EXPECTED THROUGH FRIDAY. * IMPACTS...THE PRIMARY HAZARD WILL BE FLOODING OF THE LOWEST ELEVATION STREETS. SOME STORM DRAINS WILL OVERFLOW...AND SOME DOCKS AND SEAWALLS WILL BE OVER-TOPPED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT TIDES WILL GENERATE SALTWATER FLOODING OF LOW-LYING AREAS. DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. && $$ FLZ077-078-081800- /O.EXT.KKEY.CF.S.0008.000000T0000Z-151008T2200Z/ MONROE MIDDLE KEYS-MONROE LOWER KEYS- 549 AM EDT THU OCT 8 2015 ...HIGHER THAN NORMAL TIDES PERSIST IN THE LOWER AND MIDDLE KEYS... * COASTAL FLOODING...MINOR COASTAL FLOODING IS POSSIBLE IN LOW- LYING AREAS OF THE LOWER AND MIDDLE FLORIDA KEYS DURING THE NEXT HIGHER HIGH TIDE LATER TONIGHT AND EARLY THURSDAY. * TIMING...THE NEXT HIGHER HIGH TIDE WILL OCCUR IN LOWER AND MIDDLE KEYS COMMUNITIES BETWEEN 600 AM AND 1000 AM EDT TODAY. * IMPACTS...MINOR FLOODING OF LOW-LYING STREETS AND LOTS IS EXPECTED MAINLY FROM A FEW HOURS BEFORE TO A FEW HOURS AFTER THE HIGHER HIGH TIDE EARLY TODAY. $$
963 WHUS42 KKEY 081743 CFWKEY COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 143 PM EDT THU OCT 8 2015 FLZ076-091000- /O.EXT.KKEY.CF.Y.0002.000000T0000Z-151009T1000Z/ MONROE UPPER KEYS- 143 PM EDT THU OCT 8 2015 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT... * COASTAL FLOODING...HIGHER THAN PREDICTED TIDAL LEVELS WILL LEAD TO COASTAL FLOODING OF LOW-LYING AREAS IN THE UPPER KEYS TONIGHT. * TIMING...WATER LEVELS OF AROUND ONE FOOT ABOVE NORMAL WILL PERSIST IN THE UPPER KEYS...ESPECIALLY ALONG PORTIONS OF FLORIDA BAY...INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS. WATER LEVELS ARE NOW TRENDING VERY SLOWLY DOWNWARD. THIS TREND SHOULD PERSIST THROUGH FRIDAY. * IMPACTS...THE PRIMARY HAZARD WILL BE FLOODING OF THE LOWEST ELEVATION STREETS. SOME STORM DRAINS WILL OVERFLOW...AND SOME DOCKS AND SEAWALLS WILL BE OVER-TOPPED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT TIDES WILL GENERATE SALTWATER FLOODING OF LOW-LYING AREAS. DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. && $$ FLZ077-078-091000- /O.EXT.KKEY.CF.S.0008.000000T0000Z-151009T1000Z/ MONROE MIDDLE KEYS-MONROE LOWER KEYS- 143 PM EDT THU OCT 8 2015 ...HIGHER THAN NORMAL TIDES PERSIST IN THE MIDDLE AND LOWER KEYS... * COASTAL FLOODING...MINOR COASTAL FLOODING IS POSSIBLE IN LOW-LYING AREAS OF THE MIDDLE AND LOWER KEYS DURING HIGH TIDE TONIGHT. * TIMING...THE NEXT HIGH TIDE WILL OCCUR IN MIDDLE AND LOWER KEYS COMMUNITIES BETWEEN 700 PM AND 1100 PM EDT TONIGHT. * IMPACTS...MINOR FLOODING OF LOW-LYING STREETS AND LOTS IS EXPECTED MAINLY FROM A FEW HOURS BEFORE TO A FEW HOURS AFTER HIGH TIDE TONIGHT. $$ BS
736 WHUS42 KKEY 090952 CFWKEY COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 552 AM EDT FRI OCT 9 2015 FLZ076-091800- /O.EXT.KKEY.CF.Y.0002.000000T0000Z-151009T2200Z/ MONROE UPPER KEYS- 552 AM EDT FRI OCT 9 2015 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT FOR THE UPPER KEYS... * COASTAL FLOODING...HIGHER THAN PREDICTED TIDAL LEVELS WILL LEAD TO COASTAL FLOODING OF LOW-LYING AREAS IN THE UPPER KEYS TODAY. * TIMING...WATER LEVELS OF AROUND ONE FOOT ABOVE NORMAL WILL PERSIST IN THE UPPER KEYS...ESPECIALLY ALONG PORTIONS OF FLORIDA BAY...INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS. WATER LEVELS ARE NOW TRENDING VERY SLOWLY DOWNWARD. THIS TREND SHOULD PERSIST THROUGH TONIGHT. * IMPACTS...THE PRIMARY HAZARD WILL BE FLOODING OF THE LOWEST ELEVATION STREETS. SOME STORM DRAINS WILL OVERFLOW...AND SOME DOCKS AND SEAWALLS WILL BE OVER-TOPPED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT TIDES WILL GENERATE SALTWATER FLOODING OF LOW-LYING AREAS. DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. && $$ FLZ077-078-091800- /O.EXT.KKEY.CF.S.0008.000000T0000Z-151009T2200Z/ MONROE MIDDLE KEYS-MONROE LOWER KEYS- 552 AM EDT FRI OCT 9 2015 ...HIGHER THAN NORMAL TIDES PERSIST IN THE MIDDLE AND LOWER KEYS... * COASTAL FLOODING...MINOR COASTAL FLOODING IS POSSIBLE IN LOW- LYING AREAS OF THE MIDDLE AND LOWER KEYS DURING HIGH TIDE TONIGHT. * TIMING...THE NEXT HIGHER HIGH TIDE WILL OCCUR IN MIDDLE AND LOWER KEYS COMMUNITIES BETWEEN 700 AM AND 1100 AM EDT TONIGHT. * IMPACTS...MINOR FLOODING OF LOW-LYING STREETS AND LOTS IS EXPECTED MAINLY FROM A FEW HOURS BEFORE TO A FEW HOURS AFTER HIGH TIDE TONIGHT. $$
303 WHUS42 KKEY 091859 CFWKEY COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 259 PM EDT FRI OCT 9 2015 FLZ076-101000- /O.EXT.KKEY.CF.Y.0002.000000T0000Z-151010T1000Z/ MONROE UPPER KEYS- 259 PM EDT FRI OCT 9 2015 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT... * COASTAL FLOODING...HIGHER THAN PREDICTED TIDAL LEVELS WILL LEAD TO COASTAL FLOODING OF LOW-LYING AREAS IN THE UPPER KEYS TONIGHT AND SATURDAY MORNING. * TIMING...WATER LEVELS OF AROUND ONE FOOT ABOVE NORMAL WILL PERSIST IN THE UPPER KEYS...ESPECIALLY ALONG PORTIONS OF FLORIDA BAY...INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS THIS EVENING THROUGH LATE SATURDAY MORNING. * IMPACTS...THE PRIMARY HAZARD WILL BE FLOODING OF THE LOWEST ELEVATION STREETS. SOME STORM DRAINS WILL OVERFLOW...AND SOME DOCKS AND SEAWALLS WILL BE OVER-TOPPED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT TIDES WILL GENERATE SALTWATER FLOODING OF LOW-LYING AREAS. DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. && $$ FLZ077-078-101000- /O.EXT.KKEY.CF.S.0008.000000T0000Z-151010T1000Z/ MONROE MIDDLE KEYS-MONROE LOWER KEYS- 259 PM EDT FRI OCT 9 2015 ...HIGHER THAN NORMAL TIDES PERSIST IN THE MIDDLE AND LOWER KEYS... * COASTAL FLOODING...MINOR COASTAL FLOODING IS POSSIBLE IN LOW- LYING AREAS OF THE MIDDLE AND LOWER KEYS DURING HIGH TIDE TONIGHT AND SATURDAY MORNING. * TIMING...THE NEXT HIGH TIDES WILL OCCUR IN MIDDLE AND LOWER KEYS COMMUNITIES BETWEEN 600 AND 1100 PM EDT THIS EVENING...AND AGAIN BETWEEN 700 AND 1130 AM SATURDAY. * IMPACTS...MINOR FLOODING OF LOW-LYING STREETS AND LOTS IS EXPECTED MAINLY FROM A FEW HOURS BEFORE TO A FEW HOURS AFTER HIGH TIDE. $$
373 WHUS42 KKEY 100947 CFWKEY COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 547 AM EDT SAT OCT 10 2015 FLZ076-102100- /O.EXT.KKEY.CF.Y.0002.000000T0000Z-151010T2100Z/ MONROE UPPER KEYS- 547 AM EDT SAT OCT 10 2015 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT... * COASTAL FLOODING...COASTAL FLOODING WILL PERSIST IN THE UPPER KEYS TODAY AND TONIGHT....ESPECIALLY ALONG PORTIONS OF FLORIDA BAY...INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS. WATER LEVELS WILL AVERAGE ABOUT A FOOT AND A HALF ABOVE THE PREDICTED HIGH TIDES. * TIMING...THE NEXT HIGH TIDES WILL OCCUR IN THE UPPER KEYS EARLY THIS MORNING...THEN AGAIN THIS AFTERNOON. * IMPACTS...THE PRIMARY HAZARD WILL BE SALTWATER FLOODING OF THE LOWEST ELEVATION STREETS. STORM DRAINS WILL OVERFLOW...AND DOCKS AND SEAWALLS WILL BE OVER-TOPPED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT TIDES WILL GENERATE SALTWATER FLOODING OF LOW-LYING AREAS. DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. && $$ FLZ077-078-102100- /O.EXT.KKEY.CF.S.0008.000000T0000Z-151010T2100Z/ MONROE MIDDLE KEYS-MONROE LOWER KEYS- 547 AM EDT SAT OCT 10 2015 ...HIGHER THAN NORMAL TIDES PERSIST IN THE MIDDLE AND LOWER KEYS... * COASTAL FLOODING...MINOR COASTAL FLOODING IS POSSIBLE IN LOW- LYING AREAS OF THE MIDDLE AND LOWER KEYS DURING HIGH TIDE LATER THIS MORNING. WATER LEVELS WILL BE ABOUT A FOOT ABOVE THE PREDICTED HIGH TIDES. * TIMING...THE NEXT HIGH TIDES WILL OCCUR IN THE MIDDLE AND LOWER KEYS BETWEEN 700 AND 1100 AM EDT THIS MORNING. * IMPACTS...MINOR SALTWATER FLOODING OF LOW-LYING STREETS AND LOTS. SOME STORM DRAINS WILL OVERFLOW...AND SOME DOCKS AND SEAWALLS WILL BE OVER- TOPPED. $$ CLR
582 WHUS42 KKEY 101900 CFWKEY COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 300 PM EDT SAT OCT 10 2015 FLZ076-111000- /O.EXT.KKEY.CF.Y.0002.000000T0000Z-151011T1000Z/ MONROE UPPER KEYS- 300 PM EDT SAT OCT 10 2015 ...COASTAL FLOOD ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SUNDAY... * COASTAL FLOODING...COASTAL FLOODING WILL PERSIST IN THE UPPER KEYS THIS EVENING AND TONIGHT....ESPECIALLY ALONG PORTIONS OF FLORIDA BAY...INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS. WATER LEVELS WILL AVERAGE ABOUT A FOOT AND A HALF ABOVE THE PREDICTED HIGH TIDES. * TIMING...THE NEXT HIGH TIDES WILL OCCUR IN THE UPPER KEYS LATE THIS EVENING...THEN AGAIN THROUGH NOON SUNDAY. * IMPACTS...THE PRIMARY HAZARD WILL BE SALTWATER FLOODING OF THE LOWEST ELEVATION STREETS. STORM DRAINS WILL OVERFLOW...AND DOCKS AND SEAWALLS WILL BE OVER-TOPPED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT TIDES WILL GENERATE SALTWATER FLOODING OF LOW-LYING AREAS. DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. && $$ FLZ077-078-111000- /O.EXT.KKEY.CF.S.0008.000000T0000Z-151011T1000Z/ MONROE MIDDLE KEYS-MONROE LOWER KEYS- 300 PM EDT SAT OCT 10 2015 ...HIGHER THAN NORMAL TIDES PERSIST IN THE MIDDLE AND LOWER KEYS... * COASTAL FLOODING...MINOR COASTAL FLOODING IS POSSIBLE IN LOW- LYING AREAS OF THE MIDDLE AND LOWER KEYS DURING HIGH TIDE LATE THIS EVENING AND AGAIN LATE SUNDAY MORNING. WATER LEVELS WILL BE ABOUT A FOOT ABOVE THE PREDICTED HIGH TIDES. * TIMING...THE NEXT HIGH TIDES WILL OCCUR IN THE MIDDLE AND LOWER KEYS BETWEEN 800 AND 1100 PM EDT THIS EVENING...AND AGAIN BETWEEN 800 AM AND NOON. * IMPACTS...MINOR SALTWATER FLOODING OF LOW-LYING STREETS AND LOTS. SOME STORM DRAINS WILL OVERFLOW...AND SOME DOCKS AND SEAWALLS WILL BE OVER- TOPPED. $$
325 WHUS42 KKEY 110955 CFWKEY COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 555 AM EDT SUN OCT 11 2015 FLZ076-111800- /O.EXT.KKEY.CF.Y.0002.000000T0000Z-151011T2200Z/ MONROE UPPER KEYS- 555 AM EDT SUN OCT 11 2015 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT... * COASTAL FLOODING...COASTAL FLOODING WILL PERSIST IN THE UPPER KEYS TODAY AND TONIGHT....ESPECIALLY ALONG PORTIONS OF FLORIDA BAY...INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS. WATER LEVELS WILL AVERAGE ABOUT A FOOT AND A HALF ABOVE THE PREDICTED HIGH TIDES. * TIMING...WATER LEVELS WILL BE HIGHEST AROUND THE HOURS OF HIGH TIDE THIS MORNING AND AGAIN THIS EVENING. HOWEVER...THE DIFFERENCE BETWEEN HIGH AND LOW TIDE WILL ONLY BE AROUND 2 TO 3 INCHES.. * IMPACTS...THE PRIMARY HAZARD WILL BE SALTWATER FLOODING OF THE LOWEST ELEVATION STREETS. STORM DRAINS WILL OVERFLOW...AND DOCKS AND SEAWALLS WILL BE OVER-TOPPED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT TIDES WILL GENERATE SALTWATER FLOODING OF LOW-LYING AREAS. DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. && $$ FLZ077-078-111800- /O.EXT.KKEY.CF.S.0008.000000T0000Z-151011T2200Z/ MONROE MIDDLE KEYS-MONROE LOWER KEYS- 555 AM EDT SUN OCT 11 2015 ...HIGHER THAN NORMAL TIDES PERSIST IN THE MIDDLE AND LOWER KEYS... * COASTAL FLOODING...MINOR COASTAL FLOODING IS POSSIBLE IN LOW-LYING AREAS OF THE MIDDLE AND LOWER KEYS DURING HIGH TIDE THIS MORNING AND THIS EVENING. WATER LEVELS WILL BE ABOUT A FOOT ABOVE THE PREDICTED HIGH TIDES. * TIMING...THE NEXT HIGH TIDES WILL OCCUR IN THE MIDDLE AND LOWER KEYS BETWEEN 800 AM AND NOON...AND 800 PM AND 1100 PM EDT THIS EVENING. * IMPACTS...MINOR SALTWATER FLOODING OF LOW-LYING STREETS AND LOTS. SOME STORM DRAINS WILL OVERFLOW...AND SOME DOCKS AND SEAWALLS WILL BE OVER-TOPPED. $$
362 WHUS42 KKEY 111858 CFWKEY COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 258 PM EDT SUN OCT 11 2015 FLZ076-121000- /O.EXT.KKEY.CF.Y.0002.000000T0000Z-151012T1000Z/ MONROE UPPER KEYS- 258 PM EDT SUN OCT 11 2015 ...COASTAL FLOOD ADVISORY NOW IN EFFECT UNTIL 6 AM EDT MONDAY... * COASTAL FLOODING...COASTAL FLOODING WILL PERSIST IN THE UPPER KEYS BETWEEN 800 PM AND MIDNIGHT....ESPECIALLY ALONG PORTIONS OF FLORIDA BAY...INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS. WATER LEVELS WILL AVERAGE ABOUT A FOOT AND A HALF ABOVE THE PREDICTED HIGH TIDES. * TIMING...WATER LEVELS WILL BE HIGHEST AROUND THE HOURS OF HIGH TIDE THIS EVENING AFTER 800 PM THROUGH MIDNIGHT. HOWEVER...THE DIFFERENCE BETWEEN HIGH AND LOW TIDE WILL ONLY BE AROUND 2 TO 3 INCHES. * IMPACTS...THE PRIMARY HAZARD WILL BE SALTWATER FLOODING OF THE LOWEST ELEVATION STREETS. STORM DRAINS WILL OVERFLOW...AND DOCKS AND SEAWALLS WILL BE OVER-TOPPED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT TIDES WILL GENERATE SALTWATER FLOODING OF LOW-LYING AREAS. DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. && $$ FLZ077-078-121000- /O.EXT.KKEY.CF.S.0008.000000T0000Z-151012T1000Z/ MONROE MIDDLE KEYS-MONROE LOWER KEYS- 258 PM EDT SUN OCT 11 2015 ...HIGHER THAN NORMAL TIDES PERSIST IN THE MIDDLE AND LOWER KEYS... * COASTAL FLOODING...MINOR COASTAL FLOODING IS POSSIBLE IN LOW- LYING AREAS OF THE MIDDLE AND LOWER KEYS DURING HIGH TIDE TONIGHT. WATER LEVELS WILL BE ABOUT A FOOT ABOVE THE PREDICTED HIGH TIDES. * TIMING...THE NEXT HIGH TIDES WILL OCCUR IN THE MIDDLE AND LOWER KEYS BETWEEN 900 PM AND MIDNIGHT. * IMPACTS...MINOR SALTWATER FLOODING OF LOW-LYING STREETS AND LOTS. SOME STORM DRAINS WILL OVERFLOW...AND SOME DOCKS AND SEAWALLS WILL BE OVER-TOPPED. $$ BWC
936 WHUS42 KKEY 121000 CFWKEY COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 600 AM EDT MON OCT 12 2015 FLZ076-122200- /O.EXT.KKEY.CF.Y.0002.000000T0000Z-151012T2200Z/ MONROE UPPER KEYS- 600 AM EDT MON OCT 12 2015 ...COASTAL FLOOD ADVISORY IN EFFECT... * COASTAL FLOODING...COASTAL FLOODING WILL PERSIST IN THE UPPER FLORIDA KEYS TODAY...ESPECIALLY ALONG PORTIONS OF FLORIDA BAY...INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS. WATER LEVELS WILL AVERAGE ABOUT A FOOT AND A HALF ABOVE THE PREDICTED HIGH TIDES. * TIMING...WATER LEVELS ALONG FLORIDA BAY WILL REMAIN HIGH... REGARDLESS OF THE TIDAL CYCLE...WITH FLUCTUATIONS UP AND DOWN OF ONLY A FEW INCHES DURING THE WHOLE DAY. * IMPACTS...THE PRIMARY HAZARD WILL BE SALTWATER FLOODING OF THE LOWEST ELEVATION STREETS. STORM DRAINS WILL OVERFLOW...AND DOCKS AND SEAWALLS WILL BE OVER-TOPPED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT TIDES WILL GENERATE SALTWATER FLOODING OF LOW-LYING AREAS. DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. && $$ FLZ077-078-122200- /O.EXT.KKEY.CF.S.0008.000000T0000Z-151012T2200Z/ MONROE MIDDLE KEYS-MONROE LOWER KEYS- 600 AM EDT MON OCT 12 2015 ...HIGHER THAN NORMAL TIDES PERSIST IN THE MIDDLE AND LOWER KEYS... * COASTAL FLOODING...MINOR COASTAL FLOODING IS POSSIBLE IN LOW-LYING AREAS OF THE MIDDLE AND LOWER KEYS DURING HIGH TIDE TODAY AND TONIGHT. WATER LEVELS WILL BE ABOUT A FOOT ABOVE THE PREDICTED HIGH TIDES. * TIMING...THE NEXT HIGH TIDES WILL OCCUR IN THE MIDDLE AND LOWER KEYS BETWEEN ABOUT 900 AM AND 100 PM. * IMPACTS...MINOR SALTWATER FLOODING OF LOW-LYING STREETS AND LOTS. SOME STORM DRAINS WILL OVERFLOW...AND SOME DOCKS AND SEAWALLS WILL BE OVER-TOPPED. $$ KASPER
638 WHUS42 KKEY 122042 CFWKEY COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 442 PM EDT MON OCT 12 2015 FLZ076-131000- /O.EXT.KKEY.CF.Y.0002.000000T0000Z-151013T1000Z/ MONROE UPPER KEYS- 442 PM EDT MON OCT 12 2015 ...COASTAL FLOOD ADVISORY NOW IN EFFECT UNTIL 6 AM EDT TUESDAY... * COASTAL FLOODING...COASTAL FLOODING WILL PERSIST IN THE UPPER FLORIDA KEYS TODAY...ESPECIALLY ALONG PORTIONS OF FLORIDA BAY... INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS. WATER LEVELS WILL AVERAGE ABOUT A FOOT AND A HALF ABOVE THE PREDICTED HIGH TIDES. * TIMING...WATER LEVELS ALONG FLORIDA BAY WILL REMAIN HIGH... REGARDLESS OF THE TIDAL CYCLE...WITH FLUCTUATIONS UP AND DOWN OF ONLY A FEW INCHES DURING THE NIGHT. * IMPACTS...THE PRIMARY HAZARD WILL BE SALTWATER FLOODING OF THE LOWEST ELEVATION STREETS. STORM DRAINS WILL OVERFLOW...AND DOCKS AND SEAWALLS WILL BE OVER-TOPPED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT TIDES WILL GENERATE SALTWATER FLOODING OF LOW-LYING AREAS. DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. && $$ FLZ077-078-131000- /O.EXT.KKEY.CF.S.0008.000000T0000Z-151013T1000Z/ MONROE MIDDLE KEYS-MONROE LOWER KEYS- 442 PM EDT MON OCT 12 2015 ...HIGHER THAN NORMAL TIDES WILL PERSIST IN THE LOWER AND MIDDLE KEYS... * COASTAL FLOODING...MINOR COASTAL FLOODING IS POSSIBLE IN LOW- LYING AREAS OF THE MIDDLE AND LOWER KEYS DURING HIGH TIDE TODAY AND TONIGHT. WATER LEVELS WILL BE ABOUT A FOOT ABOVE THE PREDICTED HIGH TIDES. * TIMING...THE NEXT HIGH TIDES WILL OCCUR IN THE MIDDLE AND LOWER KEYS BETWEEN ABOUT 8 AND 11 PM. * IMPACTS...MINOR SALTWATER FLOODING OF LOW-LYING STREETS AND LOTS. SOME STORM DRAINS WILL OVERFLOW. $$ APA
642 WHUS42 KKEY 131000 CFWKEY COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 600 AM EDT TUE OCT 13 2015 FLZ077-078-131100- /O.CAN.KKEY.CF.S.0008.000000T0000Z-151013T1000Z/ MONROE MIDDLE KEYS-MONROE LOWER KEYS- 600 AM EDT TUE OCT 13 2015 $$ FLZ076-132200- /O.EXT.KKEY.CF.Y.0002.000000T0000Z-151013T2200Z/ MONROE UPPER KEYS- 600 AM EDT TUE OCT 13 2015 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT... * COASTAL FLOODING...COASTAL FLOODING WILL PERSIST IN THE UPPER FLORIDA KEYS TODAY...ESPECIALLY ALONG PORTIONS OF FLORIDA BAY... INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS. WATER LEVELS WILL AVERAGE ABOUT A FOOT AND A HALF ABOVE THE PREDICTED HIGH TIDES. * TIMING...WATER LEVELS ALONG FLORIDA BAY WILL REMAIN HIGH... REGARDLESS OF THE TIDAL CYCLE...WITH FLUCTUATIONS UP AND DOWN OF ONLY A FEW INCHES DURING THE WHOLE DAY. * IMPACTS...THE PRIMARY HAZARD WILL BE SALTWATER FLOODING OF THE LOWEST ELEVATION STREETS. STORM DRAINS WILL OVERFLOW...AND DOCKS AND SEAWALLS WILL BE OVER-TOPPED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT TIDES WILL GENERATE SALTWATER FLOODING OF LOW-LYING AREAS. DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. && $$ KASPER
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this coastal flood statement went out at Oct 7, 2:40 PM EDT, 7 hours 8 minutes earlier.
Area forecast discussion, Oct 7, 2:40 PM EDT, 7 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KEY WEST FL 240 PM EDT WED OCT 7 2015 .DISCUSSION... .CURRENTLY... LOCAL RADARS ARE DETECTING ONLY A FEW SHOWERS NEAR THE UPPER KEYS...WITH ISOLATED SHOWERS LYING FROM IN AND AROUND DRY TORTUGAS TO THE OUTER WATERS OF MAINLAND MONROE. MEANWHILE...SKIES RANGE FROM MOSTLY SUNNY IN THE LOWER AND MIDDLE KEYS TO MOSTLY CLOUDY IN THE UPPER KEYS. SURFACE WISE...A TROUGH OF LOW PRESSURE IS ALIGNED FROM THE SOUTHWEST FLORIDA COAST INTO THE SOUTHEAST GULF OF MEXICO. ON OUR MARINE DISTRICT...WINDS ARE MOSTLY SOUTH AT 5 TO 10 KNOTS. .SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)... AFTER A SPELL OF ZONAL TO ANTICYCLONIC FLOW ALOFT...ANOTHER DEEP MID LATITUDE TROUGH WILL DIVE INTO THE SOUTHEAST UNITED STATES AND INTO THE SUNSHINE STATE ON FRIDAY NIGHT AND EARLY THIS WEEKEND. BUT BEFORE THEN...A LOW LEVEL WESTERN ATLANTIC RIDGE WILL REACH INTO EXTREME SOUTH FLORIDA TO THE ARCHIPELAGO OF CUBA. GIVEN A MODEST AND DECOUPLED FLOW ALONG WITH NO DISCERNIBLE LOW LEVEL FORCING...SEE NO REASON TO STRAY FROM 20 TO PERHAPS 30 PERCENT POPS. OTHERWISE...PLENTY OF INSOLATION WILL ALLOW HIGH TEMPERATURES TO CLIMB INTO THE MID TO UPPER 80S...WITH OVERNIGHT LOWS VARYING FROM THE LOWER 70S TO THE UPPER 70S. MEANWHILE...A COASTAL FLOOD ADVISORY REMAINS IN EFFECT FOR THE UPPER FLORIDA KEYS. COASTAL FLOODING IMPACTS WILL BE GREATEST IN THE KEY LARGO COMMUNITIES BORDERING BLACKWATER AND BUTTONWOOD SOUNDS WHERE SOME STREETS HAVE BEEN FLOODED FOR OVER A WEEK. IN ADDITION...OBSERVED WATER LEVEL HEIGHTS HAVE AVERAGED ABOUT 1 FOOT ABOVE THE PREDICTED LEVEL IN THE LOWER AND MIDDLE KEYS TODAY...HENCE...A COASTAL FLOOD STATEMENT MAY BE ISSUED FOR THESE ISLANDS TONIGHT. OTHERWISE...WATER LEVELS SHOULD START COMING DOWN BY FRIDAY. && .LONG TERM (SUNDAY THROUGH WEDNESDAY)... THE AFOREMENTIONED TROUGH OVER THE EXTREME SOUTHEAST UNITED STATES AND FLORIDA PENINSULA WILL GRADUALLY LIFT OUT INTO THE WESTERN ATLANTIC OCEAN TOWARD THE MIDDLE OF NEXT WEEK. WITHIN THE DEEP WESTERLY FLOW...A LACK OF MOISTURE COMBINED WITH AN ABSENCE OF LOW LEVEL CONFLUENCE WILL PROMPT ONLY ISOLATED 20 PERCENT POPS WHICH COINCIDE WITH MEX/ECE MOS GUIDANCE THROUGH THE PERIOD. && .MARINE... LIGHT TO GENTLE MOSTLY EAST TO SOUTHEAST WINDS WILL PREVAIL TONIGHT THROUGH FRIDAY...BEFORE CLOCKING AROUND TO NORTHWEST TO NORTH THIS WEEKEND. HENCE...NO HEADLINES OR ADVISORIES WILL BE NEEDED THROUGH THE PERIOD. && .AVIATION... VFR CONDITIONS WILL PREVAIL AT EYW AND MTH THIS AFTERNOON THROUGH AT LEAST THURSDAY MORNING. SUSTAINED SOUTH TO SOUTHWEST WINDS NEAR 10 KNOTS FROM JUST OFF THE SURFACE TO ABOUT 3000 FEET WILL BACK TO SOUTHEAST TONIGHT. && .CLIMATE... IN 2009...THE LOW TEMPERATURE AT KEY WEST INTERNATIONAL AIRPORT WAS 84 DEGREES. THIS SET THE DAILY RECORD FOR WARMEST MINIMUM TEMPERATURE. IN ADDITION...THIS LOW TEMPERATURE OF 84 DEGREES IS THE WARMEST MINIMUM TEMPERATURE EVER RECORDED IN KEY WEST DURING THE MONTH OF OCTOBER. TEMPERATURE RECORDS AT KEY WEST DATE BACK TO 1872. && .PRELIMINARY POINT TEMPS/POPS... KEY WEST 78 86 79 86 / 20 20 30 20 MARATHON 78 89 79 89 / 20 20 30 20 && .KEY WATCHES/WARNINGS/ADVISORIES... FL...COASTAL FLOOD ADVISORY FOR THE UPPER FLORIDA KEYS...FLZ078. GM...NONE. && PUBLIC/MARINE.........APA AVIATION/NOWCASTS.....BS DATA ACQUISITION......EV VISIT US ON THE WEB AT WEATHER.GOV/KEY FOLLOW US ON FACEBOOK AND TWITTER AT... WWW.FACEBOOK.COM/NWSKEYWEST WWW.TWITTER.COM/NWSKEYWEST
Hazardous weather outlook, Oct 7, 5:51 AM EDT, 15 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KEY WEST FL 551 AM EDT WED OCT 7 2015 FLZ076>078-GMZ031>035-042>044-052>055-072>075-081000- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 551 AM EDT WED OCT 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT HIGHER THAN PREDICTED TIDAL LEVELS WILL LEAD TO COASTAL FLOODING OF LOW-LYING AREAS IN THE UPPER FLORIDA KEYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY COASTAL FLOODING WILL LIKELY PERSIST INTO EARLY NEXT WEEK. ISOLATED THUNDERSTORMS ARE POSSIBLE ALONG THE FLORIDA KEYS...AS WELL AS OVER NEARSHORE AND OFFSHORE WATERS SURROUNDING THE ISLAND CHAIN THURSDAY THROUGH TUESDAY. THE PRIMARY THUNDERSTORM HAZARD WILL BE CLOUD TO SURFACE LIGHTNING STRIKES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
Nearby
Coastal Flood Statements in Florida, 2015Every coastal flood statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.